By Topic

New upper solution bounds of the continuous algebraic Riccati matrix equation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Chien-Hua Lee ; Dept. of Electr. Eng., Cheng-Shiu Univ., Kaohsiung, Taiwan

By utilizing some linear algebraic techniques, new upper bounds of the solution of the continuous algebraic Riccati equation (CARE) are derived. According to the present bounds, iterative procedures are also developed for obtaining more precise estimations. Comparing with existing results, the obtained bounds are less restrictive.

Published in:

Automatic Control, IEEE Transactions on  (Volume:51 ,  Issue: 2 )